|PLEASE Check is in the Mail
Jul 5, 2008
Sorry I accidently posted this question in 2 wrong sections and one in your fatigue section and one in Dr. Holodniy. If you could answer me on this one I would appreciate it. Dr. Frascino,
This is my last question. I took an STD blood and swab test with results that came back NEGATIVE. This was beyond 6 months of risked exposure. But at the time I took the test,(months leading up to the day I took the test as well as probably the day of the test) I was taking ALLI weight loss drug. I wanted to confirm that this drug could NOT have effected the test and test results causing a false negative. I was also taking 6 excedrin a day and also maybe some tylenol and advil for leg pain also in the weeks leading up to, and probably the day of the STD test.Could this have had any effects on the test and the test result also? ..Could you answer this question for me. Just so you know I am not taking alli or excedrin anymore but I would like your insight...PLEASE. I want to move on with my life and am 99.9% sure I am STD disease free but want to hear it from you so I can move on and marry the woman I am dating. PS: I am HIV negative also...(after the 6 month window). I want to donate to you as well as Dr. Frascino. Please let me know these things did NOT effect my results and that I can move on with my life. By the way I am no longer binge boozing and binge eating and vomiting. Im with the woman I want to marry and I need some clarification from you because I trust you. And am no longer taking anything...The check is in the mail!!!
| Response from Dr. Frascino
Neither ALLI weight-loss drug, Excedrin, Tylenol and/or Advil would affect the results of your HIV or STD tests. Your negative results are definitive and conclusive. It's time to stop worrying and start WOO-HOOing, OK?
Thanks for your donation to the Robert James Frascino AIDS Foundation.
Good luck with your upcoming nuptials!
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.